# SDR MWEA97783

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 591412155N
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON FORWARD PAX DOOR UPPER AFT CORNER.  REPAIRED IAW SRM 51-10-3 AND SRM 52-05.
